CSpace
Global asymptotic stability of periodic Lotka-Volterra systems with delay
Teng, ZD; Chen, LS
2001-09-01
Source PublicationNONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
ISSN0362-546X
Volume45Issue:8Pages:1081-1095
KeywordLotka-Volterra system delay positive periodic solution global asymptotic stability competition persistence Lyapunov function
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000170392000009
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Cited Times:26[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16016
Collection中国科学院数学与系统科学研究院
Affiliation1.Xinjiang Univ, Dept Math, Urumqi 830046, Peoples R China
2.Acad Sinica, Inst Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Teng, ZD,Chen, LS. Global asymptotic stability of periodic Lotka-Volterra systems with delay[J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2001,45(8):1081-1095.
APA Teng, ZD,&Chen, LS.(2001).Global asymptotic stability of periodic Lotka-Volterra systems with delay.NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,45(8),1081-1095.
MLA Teng, ZD,et al."Global asymptotic stability of periodic Lotka-Volterra systems with delay".NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 45.8(2001):1081-1095.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Teng, ZD]'s Articles
[Chen, LS]'s Articles
Baidu academic
Similar articles in Baidu academic
[Teng, ZD]'s Articles
[Chen, LS]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Teng, ZD]'s Articles
[Chen, LS]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.